# SDR AALA202410145251

- Difficulty date: October 12, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N429AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10403
- Aircraft time: 14,109 hours, 3,699 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT IN CRUISE AN AUDIBLE WARNING AND ECAM LAVATORY SMOKE BRIEFLY DISPLAYED. PASSENGER LEAVING MID-LAV DENIED ANY SMOKING/VAPINGACTIVITY. FLIGHT ATTENDANTS  REPORTED NO EVIDENCE OF SUCH ACTIVITY AND THAT ALL LAVATORIES ARE CLEAR OF ANY SMOKE OR FUMES. MAINTENANCE ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK OF THE LAVATORY SMOKE DETECTION SYSTEM WITH NO FAULTS NOTED.
